Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 84, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 3, 2007, 3:11 PM CDT for Sainte Genevieve County, Saint Francois County, Missouri. It was in force for 49 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 3:11 PM CDT (20:11 UTC)
- Expired
- Apr 3, 2007, 4:00 PM CDT
- In force
- 49 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Saint Francois County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 89 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 3:15 PM CDT | HAIL 1 | Park Hills, MO | |
| Apr 3, 3:20 PM CDT | HAIL 0.88 | Leadington, MO | |
| Apr 3, 3:30 PM CDT | HAIL 0.75 | Leadwood, MO | |
| Apr 3, 3:40 PM CDT | HAIL 0.88 | Park Hills, MO | AT 911 CENTER. |
| Apr 3, 3:50 PM CDT | HAIL 0.75 | Farmington, MO | AT AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 11:51 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -399 J/kg
- Mixed-layer LCL
- 1864 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 032011 SVRLSX MOC186-187-032100- /O.NEW.KLSX.SV.W.0084.070403T2011Z-070403T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 311 PM CDT TUE APR 3 2007 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI WESTERN STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI * UNTIL 400 PM CDT * AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BISMARCK...AND MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... DESLOGE... ROCKY RIDGE... WEINGARTEN... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 3798 9064 3775 9064 3780 9022 3807 9011 $$ CVKING
3 follow-up statements
000 WWUS53 KLSX 032031 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 331 PM CDT TUE APR 3 2007 MOC186-187-032100- /O.CON.KLSX.SV.W.0084.000000T0000Z-070403T2100Z/ ST. FRANCOIS MO-STE. GENEVIEVE MO- 331 PM CDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR WESTERN STE. GENEVIEVE AND NORTHERN ST. FRANCOIS COUNTIES... AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR FRANKCLAY...OR ABOUT NEAR LEADWOOD...MOVING EAST AT 50 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...FRENCH VILLAGE...ROCKY RIDGE...WEINGARTEN AND BLOOMSDALE. LAT...LON 3798 9064 3775 9064 3780 9022 3807 9011 $$ CVKING
000 WWUS53 KLSX 032045 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 345 PM CDT TUE APR 3 2007 MOC186-187-032100- /O.CON.KLSX.SV.W.0084.000000T0000Z-070403T2100Z/ ST. FRANCOIS MO-STE. GENEVIEVE MO- 345 PM CDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR WESTERN STE. GENEVIEVE AND ST. FRANCOIS COUNTIES... AT 344 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR FARMINGTON...MOVING EAST AT 45 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... WEINGARTEN...ROCKY RIDGE AND LIBERTYVILLE. LAT...LON 3798 9064 3762 9065 3765 9030 3807 9011 $$ CVKING
000 WWUS53 KLSX 032048 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 347 PM CDT TUE APR 3 2007 MOC186-187-032100- /O.CON.KLSX.SV.W.0084.000000T0000Z-070403T2100Z/ ST. FRANCOIS MO-STE. GENEVIEVE MO- 347 PM CDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR SOUTHWESTERN STE. GENEVIEVE AND EASTERN ST. FRANCOIS COUNTIES... AT 344 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR FARMINGTON...MOVING SOUTHEAST AT 45 MPH. AN OBSERVER AT DOE RUN REPORTED DIME SIZE HAIL AT 345 PM WITH THIS STORM. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... LIBERTYVILLE. LAT...LON 3797 9037 3762 9064 3764 9027 3796 9015 $$ CVKING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 7:12 AM CDT, 7 hours 59 minutes earlier.
Area forecast discussion, Apr 3, 7:12 AM CDT, 7 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 712 AM CDT TUE APR 3 2007 .DISCUSSION... ONE LAST WRM AND STORMY DAY FOR THE BI-STATE REGION TIL A COOL AND DRY WX PATTERN BGNS TGT. SFC LOW WILL DVLP OVR IA AS A RELATIVELY STG SHRTWV TROF MOVES EWD THRU THE NRN PLAINS AND UPR LVL DIVERGENCE INCRS OVR NWRN MO AND IA BY 12Z TUE AHD OF UPR LVL TROF. TSRA CAN BE EXPECTED ALONG THIS STG CDFNT AS IT MOVES FAIRLY RAPIDLY SEWD THRU THE CWA TDA. BOTH NAM AND GFS MDLS DEPICT STG UPR LVL DIVERGENCE OVR MUCH OF THE CWA BY 18Z TUE AHD OF THE UPR LVL TROF. POTENTIAL OF SVR STORMS ALONG AND AHD OF THIS CDFNT AS THE NAM MDL FCSTS K INDICES IN THE LWR 30S OVR MAINLY THE ERN AND SRN PTN OF THE CWA BY 18Z TUE ALONG WITH SFC LI VALUES OF ARND -6 ALONG AND AHD OF THE CDFNT. TEMPERATURES WILL LIKELY BGN TO FALL THIS AFTN ACRS THE NRN AND WRN PTN OF THE CWA BHND THE CDFNT AS THE MDLS ARE SHOWING VRY STG 850 MB CAA MAINLY FM STL N AND W THIS AFTN. THE CDFNT SHOULD PUSH SEWD TO THE MOST ERN AND SRN PTNS OF THE CWA BY 00Z WED. MAY INCLUDE A LOW POP THIS EVNG MAINLY OVR THE SERN PTN OF THE CWA...TIL STG LOW LVL CAA AND DRYING END THE THREAT OF TSRA. WILL HAVE CLRG BEHIND THE CDFNT AS STG SFC RDG BLDS SEWD THRU THE CWA THIS EVNG...BUT WILL LIKELY HAVE SOME WRP ARND TYPE LOW LVL CLOUDINESS MAINLY OVR THE NRN AND ERN PTN OF THE CWA LT TGT INTO EARLY WED MRNG SW OF THE SFC AND UPR LVL LOW CNTRD OVR THE GRT LKS REGION. MUCH COLDER TEMPERATURES FOR WED MRNG AS THE MDLS DROP THE -4 DGR C 850 MB ISOTHERM SWD TO THE STL METRO AREA BY 12Z WED. LOW TEMPERATURES SHOULD BE IN THE 30S TGT WITH LOWS NR THE FREEZING MARK IN COU AND UIN. TRANQUIL AND UNSEASONABLY COOL WX FOR WED AND WED NGT AS THE STG SFC RDG CONTS TO BLD SEWD THRU MO AND IL. LOW TEMPERATURES WED NGT SHOULD BE BLW FREEZING OVR THE ENTR CWA WITH GOOD RADIATIONAL COOLING WITH A MOSTLY CLR SKY...DCRSG NWLY SFC WNDS...AND SFC DWPTS IN THE UPR TEENS TO LWR 20S. NAM MDL DVLPS SOME WAA TYPE PCPN OVR MAINLY THE SWRN PTN OF THE CWA THU NGT...ALTHOUGH THE GFS KEEPS ALL THE PCPN SW OF THE CWA. MAY INCLUDE A LOW POP OF RAIN/SNOW THU NGT OVR THE SWRN PTN OF THE CWA. GKS && .AVIATION... FOR THE 12Z TAFS... A STRONG COLD FRONT WILL BE MAKING ITS WAY ACROSS THE AREA TODAY REACHING COLUMBIA AROUND NOON...ST LOUIS AROUND 3 TO 4PM. THERE IS A MODERATE RISK FOR SEVERE STORMS NEAR ST LOUIS WITH A SLIGHT RISK AT COLUMBIA AND QUINCY. THE WINDS ALOFT ARE 45 TO 50 KNOTS WITHIN 3 THOUSAND FEET BUT THESE WILL DIE DOWN BY 8 TO 9 AM AS THE GRADIENT SLACKS OFF. NO TIME FOR ADDITIONAL COMMENTS DUE TO SEVERE WEATHER. PEDIGO && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 3, 9:24 AM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 924 AM CDT TUE APR 3 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 924 AM CDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND JUST AHEAD OF A COLD FRONT TODAY. SEVERE THUNDERSTORMS ARE LIKELY WITH LARGE HAIL AND DAMAGING WINDS. LOCALIZED HEAVY RAINFALL AND FLASH FLOODING IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LARGE CANADIAN HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION BEHIND THE COLD FRONT AND DOMINATE OUR WEATHER THROUGH THE WEEKEND. NIGHTTIME LOW TEMPERATURES WILL FALL BELOW FREEZING LATE WEDNESDAY NIGHT...THURSDAY NIGHT...FRIDAY NIGHT AND AGAIN ON SATURDAY NIGHT. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD MONITOR THE FORECAST CLOSELY AND BE PREPARED IF TENDER VEGETATION SHOULD NEED TO BE PROTECTED FROM THE COLD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY...REPORT ANY SEVERE WEATHER AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. CVKING
In the hours before
Local storm report, Apr 3, 12:41 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1241 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL 1 N POCAHONTAS 38.75N 89.54W
04/03/2007 U0.75 INCH BOND IL TRAINED SPOTTER
CORRECTION FOR THE REPORT LISTED AS 4 N GREENVILLE.
&&
LENNINGLocal storm report, Apr 3, 1:58 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL NEW BLOOMFIELD 38.72N 92.09W
04/03/2007 E0.88 INCH CALLAWAY MO LAW ENFORCEMENT
1240 PM HAIL 2 W BELLEVILLE 38.53N 90.04W
04/03/2007 E0.88 INCH ST. CLAIR IL TRAINED SPOTTER
1245 PM HAIL 2 NNE BELLEVILLE 38.56N 89.99W
04/03/2007 E0.75 INCH ST. CLAIR IL TRAINED SPOTTER
1250 PM HAIL HOUSE SPRINGS 38.42N 90.57W
04/03/2007 E0.75 INCH JEFFERSON MO TRAINED SPOTTER
1250 PM HAIL FREEBURG 38.43N 89.91W
04/03/2007 E0.75 INCH ST. CLAIR IL AMATEUR RADIO
1250 PM HAIL BRAZITO 38.45N 92.28W
04/03/2007 E1.00 INCH COLE MO LAW ENFORCEMENT
QUARTER TO PENNY SIZED HAIL BETWEEN 1250 AND 1255 PM CDT.
1250 PM HAIL RUSSELLVILLE 38.51N 92.44W
04/03/2007 E1.00 INCH COLE MO LAW ENFORCEMENT
1255 PM HAIL FREEBURG 38.43N 89.91W
04/03/2007 E0.25 INCH ST. CLAIR IL EMERGENCY MNGR
AT DEERFIELD MOBILE HOME PARK.
1255 PM HAIL FREEBURG 38.43N 89.91W
04/03/2007 E1.00 INCH ST. CLAIR IL AMATEUR RADIO
1255 PM HAIL 1 N FREEBURG 38.44N 89.91W
04/03/2007 E0.25 INCH ST. CLAIR IL TRAINED SPOTTER
1255 PM HAIL 2 S FENTON 38.51N 90.45W
04/03/2007 E1.00 INCH ST. LOUIS MO NWS EMPLOYEE
1255 PM HAIL ANTONIA 38.36N 90.47W
04/03/2007 E0.88 INCH JEFFERSON MO AMATEUR RADIO
0100 PM HAIL SUNSET HILLS 38.54N 90.42W
04/03/2007 E1.00 INCH ST. LOUIS MO EMERGENCY MNGR
0105 PM HAIL OAKVILLE 38.44N 90.32W
04/03/2007 E0.75 INCH ST. LOUIS MO TRAINED SPOTTER
0110 PM HAIL FREEBURG 38.43N 89.91W
04/03/2007 E0.88 INCH ST. CLAIR IL AMATEUR RADIO
0115 PM HAIL COLUMBIA 38.46N 90.23W
04/03/2007 E0.25 INCH MONROE IL EMERGENCY MNGR
0115 PM HAIL BECKEMEYER 38.61N 89.43W
04/03/2007 E0.75 INCH CLINTON IL TRAINED SPOTTER
0115 PM HAIL MASCOUTAH 38.51N 89.81W
04/03/2007 E0.75 INCH ST. CLAIR IL TRAINED SPOTTER
0120 PM HAIL 2 S CARLYLE 38.59N 89.37W
04/03/2007 E0.88 INCH CLINTON IL TRAINED SPOTTER
0120 PM HAIL MILLSTADT 38.46N 90.09W
04/03/2007 E0.25 INCH ST. CLAIR IL AMATEUR RADIO
0125 PM HAIL 1 NE PATOKA 38.76N 89.08W
04/03/2007 E0.88 INCH MARION IL PUBLIC
0125 PM HAIL N WATERLOO 38.33N 90.16W
04/03/2007 E0.25 INCH MONROE IL TRAINED SPOTTER
0130 PM HAIL 2 WNW HILLSBORO 38.25N 90.60W
04/03/2007 E1.25 INCH JEFFERSON MO TRAINED SPOTTER
HAIL IS BREAKING BRANCHES.
0130 PM HAIL 3 N HILLSBORO 38.28N 90.56W
04/03/2007 E0.88 INCH JEFFERSON MO TRAINED SPOTTER
&&
LENNINGLocal storm report, Apr 3, 2:15 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
215 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL 1 N FREEBURG 38.44N 89.91W
04/03/2007 E1.00 INCH ST. CLAIR IL TRAINED SPOTTER
1255 PM HAIL FREEBURG 38.43N 89.91W
04/03/2007 E1.00 INCH ST. CLAIR IL EMERGENCY MNGR
AT DEERFIELD MOBILE HOME PARK.
0115 PM HAIL COLUMBIA 38.46N 90.23W
04/03/2007 E0.75 INCH MONROE IL EMERGENCY MNGR
0120 PM HAIL MILLSTADT 38.46N 90.09W
04/03/2007 E0.75 INCH ST. CLAIR IL AMATEUR RADIO
0125 PM HAIL N MILLSTADT 38.33N 90.16W
04/03/2007 E0.75 INCH MONROE IL TRAINED SPOTTER
&&
CORRECTION IS FOR INCORRECT HAIL SIZES IN ORIGINAL REPORTS FOR THESE
LOCATIONS AT THESE TIMES.
LENNINGLocal storm report, Apr 3, 2:26 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
226 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL PATOKA 38.75N 89.10W
04/03/2007 M1.00 INCH MARION IL TRAINED SPOTTER
MEASURED USING A QUARTER.
0130 PM HAIL 1 N WATERLOO 38.34N 90.14W
04/03/2007 E0.75 INCH MONROE IL TRAINED SPOTTER
0130 PM HAIL 1 W NEW ATHENS 38.32N 89.90W
04/03/2007 E0.75 INCH ST. CLAIR IL TRAINED SPOTTER
0130 PM HAIL BELLEVILLE 38.53N 90.00W
04/03/2007 E0.88 INCH ST. CLAIR IL AMATEUR RADIO
AT HIGHWAYS 156 AND 13 SOUTHEAST OF BELLEVILLE.
0135 PM HAIL 2 NNE RICHWOODS 38.19N 90.83W
04/03/2007 E0.75 INCH WASHINGTON MO TRAINED SPOTTER
0140 PM HAIL GASCONADE 38.67N 91.56W
04/03/2007 E0.88 INCH GASCONADE MO TRAINED SPOTTER
0145 PM HAIL 5 NW FESTUS 38.27N 90.48W
04/03/2007 E1.25 INCH JEFFERSON MO TRAINED SPOTTER
0155 PM FUNNEL CLOUD 4 S WARRENTON 38.76N 91.14W
04/03/2007 WARREN MO TRAINED SPOTTER
ALMOST APPEARED TO TOUCH DOWN.
0200 PM HAIL HILLSBORO 38.23N 90.57W
04/03/2007 E1.00 INCH JEFFERSON MO TRAINED SPOTTER
&&
LENNINGLocal storm report, Apr 3, 2:34 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
234 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL WELDON SPRING 38.70N 90.68W
04/03/2007 M1.00 INCH ST. CHARLES MO NWS EMPLOYEE
MEASURED AT NWS FORECAST OFFICE.
&&
LENNINGLocal storm report, Apr 3, 3:01 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
301 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL ODIN 38.62N 89.05W
04/03/2007 E0.75 INCH MARION IL LAW ENFORCEMENT
&&
LENNINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 5:19 AM CDT | Severe Thunderstorm Warning | LSX | Knox | 26 min |
| Apr 3, 6:05 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 40 min |
| Apr 3, 6:43 AM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Shelby | 62 min |
| Apr 3, 7:26 AM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Shelby | 64 min |
| Apr 3, 8:38 AM CDT | Flash Flood Warning | LSX | Monroe, Shelby | 4 hr |
| Apr 3, 8:38 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 52 min |
| Apr 3, 9:14 AM CDT | Severe Thunderstorm Warning | LSX | Pike | 46 min |
| Apr 3, 9:30 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 45 min |
| Apr 3, 9:48 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 42 min |
| Apr 3, 12:10 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Cole, Moniteau | 50 min |
| Apr 3, 12:27 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Osage | 48 min |
| Apr 3, 12:48 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 23 min |
| Apr 3, 12:55 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 49 min |
| Apr 3, 1:01 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Montgomery, Warren | 59 min |
| Apr 3, 1:11 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Washington | 49 min |
| Apr 3, 1:28 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 47 min |
| Apr 3, 1:32 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 43 min |
| Apr 3, 1:52 PM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 38 min |
| Apr 3, 2:08 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 52 min |
| Apr 3, 2:13 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 47 min |
| Apr 3, 2:14 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 31 min |
| Apr 3, 2:20 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 36 min |
| Apr 3, 2:21 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 39 min |
| Apr 3, 2:27 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 48 min |
| Apr 3, 2:31 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 29 min |
| Apr 3, 2:33 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 57 min |
| Apr 3, 2:48 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Washington | 42 min |
| Apr 3, 2:59 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 46 min |
| Apr 3, 3:07 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 26 min |
| Apr 3, 3:13 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 47 min |
| Apr 3, 3:27 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 33 min |
| Apr 3, 3:37 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 42 min |
| Apr 3, 3:57 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 33 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.